# SDR YENA2021042700284

- Difficulty date: April 17, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 63,257 hours, 22,779 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 512, AUS-FLL. STRONG DIRTY SOCK ODOR FROM PACKS WHEN ON APU BLEED OR ENGINE BLEED. *REPEAT WRITE UP. (4-10-21); INSP APU COMP & FOUND MINOR OIL SATURATION AT INLET SEAL AND PLENUM SEAL. CLEANED APU COMP PER 49-00-00. INSP ENG 1 & 2 AND FOUND NO LEAKS. INSP A/C FUSELAGE/HYD BAYS/AIR COND BAYS/ AND WHEEL WELLS. FOUND HEAVY SATURATION BUILDUP OF HYD FLUID AT MID KEEL BEAM AREA. CLEANED WHEEL WELLS/KEEL BEAM AREA PER 12-21-11. OPERATED HYD SYS/FLT CONTROLS/BRAKES. NO ACTIVE LEAKS NOTED. OPERATED APU AND ENG 1 & 2 NO ACTIVE LEAKS NOTED. PERFORMED ECS DECONTAMINATION PER 21-10-00. R & R RECIRC FILTERS PER 21-21-41 OPERATED AIR COND SYS WITH APU/ENG BLEED AND NO ODOR DETECTED.
